Ask an expert
Question

30 Jul 2008

yasmin - period absent
Hi, I started using Yasmin again after the birth of my 2nd child, but for the past 6months my period has been very little or sometimes its absent. Can this happen with Yasmin? Does this pill make your period much lighter &  can my period stop totally? I am getting worried, I now I am not pregnant, because I take the pill first thing everyday &  never skip. If its not normal what can be the cause of this? Thanx
Answer 337 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Pill can cause lighter periods.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19364 votes
Vote